# SDR 4DSR2018081000001

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station 4DSR637B
- Aircraft: N243DR
- Make and model: Cessna TU206G
- Aircraft serial: U20604747
- Aircraft time: 6,411 hours, 4,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 1280506156
- Condition: Chafed
- Location: Brakes
- Part time: 6,411 hours, 4,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, AFTER REMOVAL OF THE RIGHT MAIN GEAR TO FUSELAGE FAIRING,  FOUND THE ALUMINUM BRAKE LINE SEVERELY GOUGED AND CHAFED.  CHAFING ON THE FUSELAGE SKIN CUTOUT WHERE THE LEAF SPRING-TYPE GEAR PASSED THROUGH. THE BRAKE LINE WALL WAS OVER 90% WORN THROUGH ON ONE SIDE.  REPLACED THE LINE.
